# SDR UF6A951202

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851AW
- Make and model: Bag ATP
- Aircraft serial: 2020
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Failed
- Location: Cabin
- Part time: 9,890 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SBN - EMERGENCY FLOOR PROXIMITY LIGHT INOP, ROW 1.  MAINTENANCE REMOVED AND REPLACED NR 2 LAMP.  (M)
